DSpace

King Saud University Repository >
King Saud University >
ACADEMIC PUBLISHING & PRESS >
Journal of the King Saud University -Administrative Sciences >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/811

Title: The Treatment of nonresponse in double sampling for stratification
Authors: El-Beshir, Z.A.
Keywords: Double Sampling
Stratification
Statistics
Quantitative Methods
Issue Date: 1995
Publisher: King Saud University
Citation: Journal of King Saud University, Administrative Sciences: 7 (2); 129-145
Abstract: This paper discusses estimation of the population total in double sampling for stratification in the presence of nonresponse. Formulae are provided for the variance and estimator of variance. These expressions are shown to reduce to familiar forms in double sampling when response is complete.
URI: http://hdl.handle.net/123456789/811
Appears in Collections:Journal of the King Saud University -Administrative Sciences

Files in This Item:

File SizeFormat
The Treatment of nonresponse in double sampling for stratification.pdf276.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback